# SDR ASOA201001905

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED REAR BULKHEAD AFT FACE AT FS 621 ON 3RD INTERCOSTAL FROM BOTTOM ON RT SIDE. CLIP CRACKED REAR BULKHEAD AFT FACE AT FS 621 ON 3RD INTERCOSTAL FROM BOTTOM ON RT SIDE RT.
